Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Rational critical points of the reduced norm of an algebra
HTML articles powered by AMS MathViewer

by Don Goelman PDF
Bull. Amer. Math. Soc. 80 (1974), 138-141
  • A. Adrian Albert, Structure of algebras, American Mathematical Society Colloquium Publications, Vol. XXIV, American Mathematical Society, Providence, R.I., 1961. Revised printing. MR 0123587
  • E. Artin, Geometric algebra, Interscience Publishers, Inc., New York-London, 1957. MR 0082463
  • Emil Artin, Cecil J. Nesbitt, and Robert M. Thrall, Rings with Minimum Condition, University of Michigan Publications in Mathematics, no. 1, University of Michigan Press, Ann Arbor, Mich., 1944. MR 0010543
  • Max Deuring, Algebren, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 41, Springer-Verlag, Berlin-New York, 1968 (German). Zweite, korrigierte auflage. MR 0228526, DOI 10.1007/978-3-642-85533-7
  • 5. P. W. Ketchum, Analytic functions of hypercomplex variables, Trans. Amer. Math. Soc. 30 (1928), 641-667.
  • Takashi Ono, Gauss transforms and zeta-functions, Ann. of Math. (2) 91 (1970), 332–361. MR 258790, DOI 10.2307/1970581
  • 7. J. M. Wedderburn, Lectures on matrices, Amer. Math. Soc. Colloq. Publ., vol. 17, Amer. Math. Soc., Providence, R.I., 1934.
  • André Weil, Basic number theory, Die Grundlehren der mathematischen Wissenschaften, Band 144, Springer-Verlag New York, Inc., New York, 1967. MR 0234930, DOI 10.1007/978-3-662-00046-5
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10M05, 12A80, 14G05
  • Retrieve articles in all journals with MSC (1970): 10M05, 12A80, 14G05
Additional Information
  • Journal: Bull. Amer. Math. Soc. 80 (1974), 138-141
  • MSC (1970): Primary 10M05, 12A80; Secondary 14G05
  • DOI:
  • MathSciNet review: 0337877